# SDR DHL2004809512

- Difficulty date: December 30, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FAIRING CRACKED 2.000 (STA XW -5.000 TO 5.000) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 12-22-04, DWG X32-R01, REV IR DATED 12-20-04, DWG 5651221.  REMOVED CRACKED FAIRING IAW SRM 51-1-21 PG 1.  FABRICATED NEW FAIRING (AL2024-0-0.40) IAW DWG X32-R01 REV IR, DWG 5651221, SRM 51-1-4 PG 1, DACO DPS 3.69.4.  HEAT TREATED IAW DACO DPS 7.00-1 REV -BJ-, SRM 51-1-1 PG 1-13-17.  NDT INSPECTED IAW DC8 NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND NEW FAIRING IAW SRM 51-1-8B.  INSTALLED NEW FAIRING IAW DWG X32-R01 REV IR, SRM 51-1-21 PG 1.
